# SDR CA081120007

- Difficulty date: November 19, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Snias AS350B1
- System (JASC): 6220 · Main Rotor Head
- Part: Stop
- Part number: 350A37116200
- Condition: Cracked
- Location: Rotor Shaft
- Part time: 10,002 hours
- Component: Rotor Shaft, Snias
- Component part number: 350A37000402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DETECTED IN 2 OF THE 3 YOKE, STOP, ASSYS ON THE MAST. FOUND DURING A 6 YEAR CORROSION INSPECTION OF THE MAST. THE PARTS WERE SENT FOR NDT AS PART OF THE AVIATION INSP PROCEDURES FOR THE MAST ASSY (NO MFG REQUIREMENT IN THE TECHNICAL PUBLICATIONS TO NDT THESE PARTS). CRACK NOTED IN THE SECOND RADIUS FROM THE TOP.
